Ask a doctor

5 wks to the day after receiving one vial (just 1) of Sculptra, flat glob like masses began to form. What is happening? (photo)

I'm being told it's an inflammatory response. They want me on a protocol of doxycycline (at first I was on cipro because I'm allergic to so many things) and steroids. I'm allergic to steroids. So then they said protopic. My mouth swelled. I developed a trunk rash. Now I'm afraid to try Doxycycline. I went to a reputable plastic surgeon and it was his equally reputable and trained PA that injected. I'm very upset. I had burning in arms too. Is "reaction" is becoming systemic? scared to death :(

Doctor Answers (2)

Reaction to Sculptra

+1
In general, your reaction to Sculptra is NOT the norm. You should definitely see your doctor and if not satisfied seek a second opinion. You can also call the manufacturer of Sculptra and tell them your signs and symptoms. 


West Orange Plastic Surgeon
5.0 out of 5 stars 16 reviews

5 wks to the day after receiving one vial (just 1) of Sculptra, flat glob like masses began to form. What is happening?

+1

Might be a "granuloma". But over internet to hard to diagnose. Best to obtain a biopsy of the swelling for a path diagnosis. Seek IN PERSON second opinions from ONLY a DOCTOR Not a PA!!!

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.